# SDR NACA2022070600004

- Difficulty date: July 6, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,202 hours, 19,161 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE ALTITUDE #2 ENG EGT SURGING BETWEEN 300 AND 800. ACCOMPLISHED FIM 77-21 FT 806. REMOVED AND REPLACED THERMOCOUPLE PROBE #2 IAW AMM 77-21-01, OPS CHECK NORMAL.
